# SDR CALA2023110803310

- Difficulty date: November 1, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N826UA
- Make and model: Airbus A319-131
- Aircraft serial: 989
- Aircraft time: 74,164 hours, 32,560 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281300251
- Condition: Corroded
- Location: Fr 16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT STRUCTURE HAS CORROSION LOC. FR 16, +Y 1 300. () FWD CABIN FLOOR SUPPORT FOUND DAMAGE OUT OF LIMITS, REMOVED, REP LACED FLOOR SUPPORT P/N D5311281300251 BTCH 0003979250 IAW SRM 5 1-42-11.
